MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER NEUTRAL, 36MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER NEUTRAL, 36MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Osteolysis (2377); Insufficient Information (4580)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 164-01-09 - element-stem, collarless w/ha, std offset, sz 9: (b)(6).180-11-52 - nv crown cup clsr hl w/ha 52 group 2: (b)(6).01-032-03-3694 - universal cup, head, delta, 36mm, -4: 20020526/047.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, a patient underwent an initial total hip arthroplasty on the right side.Subsequently, the patient was diagnosed with early wear of the prosthetic polyethylene with particulate disease, was admitted to the hospital, and needs surgical intervention to prevent injury or permanent disability.No further information provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6.
 
Event or Problem Description
Additional information received indicates the patient was revised.

Brand Name
NV GXL LINER NEUTRAL, 36MM ID, GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key24603442
Report Number1038671-2026-00259
Device Sequence Number21209086
Product Code JDI
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2024
Device Catalogue Number130-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/16/2026
05/26/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/16/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown